# SDR DHL2005740562

- Difficulty date: March 24, 2005
- Submitted: May 26, 2005
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 46,106 hours, 37,206 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/WING T/E UPPER SURFACE CRACKED AT NR 4 SPOILER HINGE CUTOUT (NR3).  REMOVED FASTENER AT L/WING T/E UPPER AT NR 4 SPOILER HINGE CUTOUT NR 3 IAW B727 SRM 51-30-2, STOP DRILL CRACK .250 TERMINATED AT END OF CRACK IAW B727 SRM 51-10-1.  FABRICATED DOUBLER REPAIR, MAT USED 7075 T6 .071 PO 9001737 SIZE 5 3/4" BY 4 1/4" IAW B727 SRM 57-30-4 FIG 10, NDT AREA IAW B727 NDT M/M CD51-00-00 PART 6 FIG 23.  NO DEFECTS NOTED, ALODINED AND PRIMED PART IAW B727 SRM 51-10-2.  INSTALLED PARTS IAW B727 SRM 57-30-4 FIG 10.
